# SDR CALA2022040800924

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 68,136 hours, 27,069 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Ww
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

G RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD AT "0" FOR THE DURATION OF TOW TO GATE. YELLOW AND BLUE SYSTEM QTYS ARE NORMAL. PILOT REPORTED APPROX 1 HOUR BEFORE SCHEDULED LANDING THEY ENCOUNTERED SOME TURBULENCE. MOMENTS LATER THE HYD G AIR PR MESSAGE APPEARED FOLLOWED BY THE HYD G RSVR LO LVL. PILOT THEN FOLLOWED PROCEDURES, GREEN SYSTEM WENT TO "0" QTY .LEAKING LINE SECTION LEFT HAND WING SUPPLY WITH HOLE WORN THROUGH LINE BETWEEN LEFT WING RIB 1 ANS RIB 2. MANUFACTURED NEW LINE SECTION REF GPM 1-0-13-6. RYNGLOKED NEW LINE SECTION IN PLACE REF GPM 1-0-13-28. NEW LINE SECTION (MARKED WITH TAPE STREAMER) NEEDS LEAK CK RAN ENGINE SUPPLING GREEN PRESSURE AND CYCLED FLIGHT CONTROLS NO LEAKS NOTED.
